# SDR DXTA2025100605208

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 6,241 hours, 4,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Universal Joint
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START WITH ACFT ON, A PLASTIC BURNING SMELL OCCURRED INSIDE THE AIRCRAFT. AFTER RUNNING THE APU FOR TEN MINUTES, WE COULD NOT REPLICATE THE BURNING PLASTIC SMELL, ALL WORK PERFORMED IAW AMM: 49-10-00.
